# SDR FDEA202208282095

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 4,727 hours, 2,372 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Zone 600
- Part time: 4,727 hours, 2,372 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS CRACKED FORMER UNDER #8 SLAT NEAR FLE OSS 441. MWT. REPLACED DAMAGED FORMER ON R/W L/E STA OSS-441.596, REF W/O 83954, SEQ 161 FOR E.A.   TH-5720-T0370335 P1 FOR DETAILS.
